advertisement
Question
Posted by: Nanna | 2011/04/16

risperdal consta

I''m aware of the fact that risperdal consta is a slow releasing drug/injection. Can it however cause immediate side effects, such as anxiety, stiffness and sleppiness directly after the injection?
Regards

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi, Nanna, Yes - These effect are indeed possible.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2011/04/18

Hi, Nanna, Yes - These effect are indeed possible.

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement